Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Was spraying insecticide Tempo and now face itches terribly. Reaction to insecticides?

User rating for this question
Very Good
Answered by

Practicing since : 2010
Answered : 5783 Questions
I was spraying the insecticide Tempo today and my face itches terribly tonight. Is this a reaction from the insecticide?
Posted Wed, 23 Oct 2013 in Skin Hair and Nails
Answered by Dr. Rahul Kumar 2 hours later
Brief Answer:
Yes it is an allergic reaction

Detailed Answer:
Thanks for the query.
Yes there is a possibility that you have developed an allergic reaction to the insecticide.
Please apply a mild steroid lotion like hydrocortisone 1% lotion on your face.
Also take an anti histamine like levocetrizine.
This will give you some relief.
If the itching aggravates or there appears any blistering on face you must XXXXXXX a dermatologist, as treatment with oral steroids might be required.
Let me know if you have any other doubts.
Thank you
Above answer was peer-reviewed by
Follow-up: Was spraying insecticide Tempo and now face itches terribly. Reaction to insecticides? 1 hour later
Would products such as Lanacane or Ivarest or Blue Star ointment work?
I have these on hand and it is in the middle of the night.
would Lanacane or Ivararest or Blue star ointment work? It is middle of night and I have these on hand.
Answered by Dr. Rahul Kumar 10 hours later
Brief Answer:
anti histamine oint May work

Detailed Answer:
There are trade names of some ointment.
Can you please tell me the composition of these as I do not reside in the country that you live in, I do not know these particular brand names.
If there are anti histamine ointments then surely these will work.
Thank you.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor